# SDR SIMA20140224027

- Difficulty date: February 24, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 28,462 hours, 20,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT WALL SEAT TRACK CORRODED BETWEEN FS 677.00 & FS 708.00.  REPLACED LT WALL SEAT TRACK AT FS 677 TO FS 708 IAW AMM 53-49-00.
